Minimization Principle for Linear Response Eigenvalue Problem II: Computation

Zhaojun Bai University of California at Davis Ren-Cang Li University of Texas at Arlington

Numerical Linear Algebra mathscidoc:1703.26005

SIAM Journal on Matrix Analysis and Applications, 34, (2), 392-416, 2013.1
No abstract uploaded!
eigenvalue, eigenvector, minimization principle, conjugate gradient, random phase approximation, quantum linear response.
[ Download ] [ 2017-03-22 05:47:24 uploaded by rcli ] [ 777 downloads ] [ 0 comments ]
  • published, SIAM Journal on Matrix Analysis and Applications, 34:2 (2013), 392-416.
@inproceedings{zhaojun2013minimization,
  title={Minimization Principle for Linear Response Eigenvalue Problem II: Computation},
  author={Zhaojun Bai, and Ren-Cang Li},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170322054724103424732},
  booktitle={SIAM Journal on Matrix Analysis and Applications},
  volume={34},
  number={2},
  pages={392-416},
  year={2013},
}
Zhaojun Bai, and Ren-Cang Li. Minimization Principle for Linear Response Eigenvalue Problem II: Computation. 2013. Vol. 34. In SIAM Journal on Matrix Analysis and Applications. pp.392-416. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170322054724103424732.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved